# SDR CA160121012

- Difficulty date: December 21, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8402
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WIRES 13A-12-1/ORN BURNED DUE TO CHAFED WIRING BUNDLE AT THE CENTER WING FLAP LOWER SHROUD, PN 85730801, THUS DAMAGING STIFFENER SURFACE, PN 85730804.  STIFFENER SURFACE HAS BURNED THROUGH AT THE WIRING BUNDLE BRACKET.  LOWER SURFACE VISUALLY SEEMS DAMAGE FREE.
